Bulletin of Symbolic Logic 6 (4):465-466 (2000)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/420969
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 51,232
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Number Theory and Elementary Arithmetic.Jeremy Avigad - 2003 - Philosophia Mathematica 11 (3):257-284.
Strict Finitism and the Happy Sorites.Ofra Magidor - 2012 - Journal of Philosophical Logic 41 (2):471-491.
Saturated Models of Universal Theories.Jeremy Avigad - 2002 - Annals of Pure and Applied Logic 118 (3):219-234.

View all 12 citations / Add more citations

Similar books and articles

An Effective Conservation Result for Nonstandard Arithmetic.Erik Palmgren - 2000 - Mathematical Logic Quarterly 46 (1):17-24.
Harrington’s Conservation Theorem Redone.Fernando Ferreira & Gilda Ferreira - 2008 - Archive for Mathematical Logic 47 (2):91-100.
On Some Formalized Conservation Results in Arithmetic.P. Clote, P. Hájek & J. Paris - 1990 - Archive for Mathematical Logic 30 (4):201-218.
The Recursively Mahlo Property in Second Order Arithmetic.Michael Rathjen - 1996 - Mathematical Logic Quarterly 42 (1):59-66.
Formalizing Forcing Arguments in Subsystems of Second-Order Arithmetic.Jeremy Avigad - 1996 - Annals of Pure and Applied Logic 82 (2):165-191.
Basic Proof Theory.A. S. Troelstra - 2000 - Cambridge University Press.
Borel Quasi-Orderings in Subsystems of Second-Order Arithmetic.Alberto Marcone - 1991 - Annals of Pure and Applied Logic 54 (3):265-291.
A Proof-Theoretical Analysis of Ptykes.J. R. G. Catlow - 1994 - Archive for Mathematical Logic 33 (1):57-79.

Analytics

Added to PP index
2015-02-06

Total views
4 ( #1,170,431 of 2,330,034 )

Recent downloads (6 months)
1 ( #583,587 of 2,330,034 )

How can I increase my downloads?

Downloads

My notes